# SDR HNAA2015101900305

- Difficulty date: October 19, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 66,741 hours, 75,452 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: False Activation
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEVATOR HORN HEAT CAUTION LIGHT ILLUMINATED ON ROTATION, WOW CAUTION LIGHT ILLUMINATED AFTER GEAR SELECTED UP, NOSE GEAR DOOR CAUTION LIGHT ILLUMINATED AFTER GEAR RETRACTED.  SELF CLEARED AFTER CHECK LIST COMPLIED WITH.
